# SDR AALA20161213021

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 24,535 hours, 9,695 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: 609891005
- Part serial: 080808764
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FIRST HOUR OF FLIGHT WITH CENTER PUMPS ON, CREW OBSERVED 700 POUNDS FUEL BURN FROM RIGHT MAIN TANK. REMOVED AND REPLACED CENTER FUEL TANK RIGHT FUEL BOOST PUMP IAW AMM 28-22-41. LEAK AND OPERATIONAL CHECK GOOD.
